MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPECT PULMONARY; BRONCHOSCOPE (FLEXIBLE OR RIGID)

BOSTON SCIENTIFIC CORPORATION EXPECT PULMONARY; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number M00558250
Medical Device Problem Codes Obstruction of Flow (2423); Device Contamination with Chemical or Other Material (2944); Material Integrity Problem (2978); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a180104 captures the reportable event of foreign material present in device.
 
Event or Problem Description
It was reported to boston scientific corporation that an expect pulmonary olympus 22ga was used for mediastinal lymph node in the lungs during an endobronchial ultrasound (ebus) procedure performed on (b)(6) 2026.During the procedure, it was reported that the luer lock was cracked, after about 7 passes of the needle, making it impossible to flush the needle with water or air to expel the specimen.Additionally, little black pieces of foreign material were found in the specimen jar.The procedure was completed with another needle.There were no patient complications reported as a result of this event.

Brand Name
EXPECT PULMONARY
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24852033
Report Number3005099803-2026-01317
Device Sequence Number18403915
Product Code EOQ
UDI-Device Identifier08714729861416
UDI-Public(01)08714729861416(17)280602(10)36665634
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K163248
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00558250
Device Catalogue NumberM00558250
Device Lot Number0036665634
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date05/08/2026
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown